# SDR UIEA2021032000625

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 88,256 hours, 21,183 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 2018110519
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON INITIAL CLIMB "L ENG BLEED OFF" EICAS MESSAGE. RAN QRH PROCEDURE, NO RESOLUTION.( TRANSFERRED TO MDDR 144109 PER DDG 36-11-02-02, CAT C, DUE 30MAR21.  LP  1480687:   REMOVED AND REPLACED LT PRSOV IAW B767 AMM 36-11-09. COMPLETED UP TO SUBTASK 36-11-090-722-085-001. PERFORMED IDLE ENGINE RUN IAW AMM 71-00-00. PERFORMED LEAK CHECK AND TEST OF PRSOV IAW AMM TASK 36-11-09. OPS CHECK OK. NO LEAKS NOTED. THIS CLEARS MDDR 144109.  )
